# SDR DALA2019032804706

- Difficulty date: March 28, 2019
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,256 hours, 2,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 ER/A 576742-14 DAMAGE TO THE LOWER SURFACE OF THE RH INBOARD FLAP. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR LOCATED ON INBOARD FLAP ON LOWER SURFACE R/H WING ASPER ER/A 576742-14 REV.A SECTION IV AND ER/A 576742-14, REV.B, PRI REV.O. (1006242)
